Journal of Symbolic Logic

Further Consistency and Independence Results in NF Obtained by the Permutation Method

T. E. Forster

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 2 (1983), 236-238.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741241

Mathematical Reviews number (MathSciNet)
MR704079

Zentralblatt MATH identifier
0521.03033

JSTOR
links.jstor.org

Citation

Forster, T. E. Further Consistency and Independence Results in NF Obtained by the Permutation Method. J. Symbolic Logic 48 (1983), no. 2, 236--238. https://projecteuclid.org/euclid.jsl/1183741241


Export citation